Join the 'Pseudomonas' group to help and get support from people like you.
We found 6 questions associated with the 'Pseudomonas' topic.
Posted 28 Mar 2017 by • 1 answer
At the end of February I got an ear infection pseudomonas. I was prescribed Cipro to take for 12 days. As soon I started taking Cipro I got insomnia really bad..Every time I would go sleep, I would jerk awake..I called the docter what was going on and was told Cipro was the only way to treat the ...
Posted 10 Mar 2017 by • 0 answers
Piperacillin/Tazobactam - What can I use to stop my diarrhea? Had it for 5 weeks. OTC medicine does?
Posted 11 Feb 2017 by • 0 answers
... not help. Using Piperacillin / Tazobactam 3x daily because of pneumonia and Pseudomonas, a.. Diarrhea is the only apparent side effect.
Posted 26 Mar 2016 by • 1 answer
My husband had cancer they remove the upper lobe he got pseudomonas from the hospital he's been so sick for 2 years now he's 58 years old he's miserable he sick all the time and I just don't know what to do anymore any suggestions
Posted 19 Mar 2016 by • 0 answers
My wife has a pseudomonas infection. She is on day 45 of two concurrent 28 day cycles of her nebulizer treatment. She has developed a coughing reaction that will last up two hours following each treatment. It is very difficult for her to breath. It is the weekend. Is the something to deal with ...
My urologist has prescribed ciprofloxacin for UTI's three times in the last six months. Each time my
Posted 27 Mar 2015 by • 5 answers
... side effects seem to get worse and last longer. I've balked at taking Cipro but a urine culture shows that it is the only antibiotic that will work on pseudomonas bacteria. How long will the effects of a third hit last and is there anything else I can suggest the next time this happens?